# SDR SWIA200413351

- Difficulty date: May 25, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 25,129 hours, 21,604 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

RIGHT FLAP INDICATIONS FLUCTUATES BETWEEN 18 DEGREES TO 20 DEGREES WHEN FLAPS ARE SELECTED TO 20 DEGREES.  REPLACED RIGHT FLAP POSITION TRANSMITTER PER AMM 29-55-01.  OPS CHECK NORMAL.
